# SDR GTIA2025041038846

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N958NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10860
- Aircraft time: 10,561 hours, 4,557 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT - STRONG SMELL FUMES ON DECENT BELOW 5000 FT.-REF TSM # 05-50-00, INSPECTED APU, ENGINES 1+2, NO DEFECTS NOTED, ALSO RUN ENGINES 1+2 ISOLATED PACKS, AEROTRACER "SNIFFER" USED NO ODORS DETECTED, ALL CHECKS OK, PACK BURNOUT ACCOMPLISHED IAW AMM 71-00-00, A/C OK FOR CONT SVC
